MAUDE Adverse Event Report: AVANOS MEDICAL INC. MIC GJ FEEB TUBE KIT, ENFIT, ENDO/RAD PLACEMENT 16 FR; DH EF BALLOON TUBES PRODUCTS

AVANOS MEDICAL INC. MIC GJ FEEB TUBE KIT, ENFIT, ENDO/RAD PLACEMENT 16 FR; DH EF BALLOON TUBES PRODUCTS
Model Number 8650-16
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is reportedly available for this complaint but was not returned when this report was filed.A review of the device history record is not possible as no lot number was provided; therefore, the udi-pi is unavailable.The lot number was not provided by the customer.All information reasonably known as of 27-feb-2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.
 
Event or Problem Description
It was reported there was an "obstruction and breakage of the jejunal extension near the balloon during infusion of the mixture into the gastric lumen.¿ additional information clarification received 09-feb-2026 noted the user "reports obstruction of the jejunal extension, causing rupture of the jejunal extension itself and therefore leakage of fluid into the gastric lumen." no additional information was provided.There was no reported injury.
 
Additional Manufacturer Narrative
The actual complaint product was returned for evaluation.All information reasonably known as of 06-may-2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.

Brand Name
MIC GJ FEEB TUBE KIT, ENFIT, ENDO/RAD PLACEMENT 16 FR
Common Device Name
DH EF BALLOON TUBES PRODUCTS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT SA DE R.L. DE C.V. (AVENT 1)
circuito industial no.40
colonia obrera
nogales, cp
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
4704485487
MDR Report Key24472228
Report Number9611594-2026-00105
Device Sequence Number21402133
Product Code KNT
UDI-Device Identifier00350770445731
UDI-Public(01)00350770445731(240)104457301(11)250129(17)270129(10)30355093
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K921370
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8650-16
Device Catalogue Number8650-16
Device Lot Number30355093
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2026
Supplement Date Received by Manufacturer04/10/2026
06/24/2026
Initial Report FDA Received Date02/27/2026
Supplement Report FDA Received Date05/06/2026
07/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown